# SDR GTIA9700096

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - A/C FUSELAGE LEFT WING FILLET SUPPORT ANGLE AT FS 775 LOWER END IS BROKE OFF AND AT STATION 718 IS CRACKED RT SIDE AT STATION 718 AND 756 IS CRACKED.  FABRICATED SUPPORTS IAW SRM 53-53-0 INSTALLED IAW 51-30-2.  (M)
